Hi! I am going to be a father this month, due date is April 28th, and I am required to get the T-DAP vaccine so it is safe for me to be around our baby. I currently am taking anabolic steroids, and injecting testosterone multiple times each week.
I am needing to if there are any possible reactions to getting this vaccine combined with taking what I am taking. I am pretty sure the T-DAP is intra-muscular, so I would rather be safe then sorry, and I do not have a primary care physician.
Congratulations, father-to-be! There are no known drug interactions between the T-Dap vaccine and the testosterone injections that you are currently receiving. These medications should be safe to be used together. I would also recommend you discuss your concern with the clinician administering the vaccine so they are fully aware of all medications you are currently receiving.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.